×

zbMATH — the first resource for mathematics

Common fixed point theorems on generalized distance in ordered cone metric spaces. (English) Zbl 1217.54041
Summary: We introduce a concept of the \(c\)-distance in a cone metric space and, by using the concept of the \(c\)-distance, prove some fixed point theorems in ordered cone metric spaces.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Huang, L.G.; Zhang, X., Cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 332, 1468-1476, (2007) · Zbl 1118.54022
[2] Abbas, M.; Jungck, G., Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. math. anal. appl., 341, 416-420, (2008) · Zbl 1147.54022
[3] Abbas, M.; Rhoades, B.E.; Nazir, T., Common fixed points for four maps in cone metric spaces, Appl. math. comput., 216, 80-86, (2010) · Zbl 1197.54050
[4] Altun, I.; Rakoc˘ević, V., Ordered cone metric dpaces and fixed point results, Comput. math. appl., 60, 1145-1151, (2010) · Zbl 1201.65084
[5] Ilić, D.; Rakoc˘ević, V., Common fixed points for maps on cone metric space, J. math. anal. appl., 341, 876-882, (2008) · Zbl 1156.54023
[6] Radenović, S., Common fixed points under contractive conditions in cone metric spaces, Comput. math. appl., 58, 1273-1278, (2009) · Zbl 1189.65119
[7] Radenović, S.; Rhoades, B.E., Fixed point theorem for two non-self mappings in cone metric spaces, Comput. math. appl., 57, 1701-1707, (2009) · Zbl 1186.65073
[8] Rezapour, S.; Hamlbarani, R., Some note on the paper cone metric spaces and fixed point theorems of contractive mappings, J. math. anal. appl., 345, 719-724, (2008) · Zbl 1145.54045
[9] Altun, I.; Durmaz, G., Some fixed point theorems on ordered cone metric spaces, Rend. circ. mat. Palermo, 58, 319-325, (2009) · Zbl 1184.54038
[10] Altun, I.; Damnjanović, B.; Djorić, D., Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. math. lett., 23, 310-316, (2010) · Zbl 1197.54052
[11] Kadelburg, Z.; Pavlović, M.; Radenović, S., Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Comput. math. appl., 59, 3148-3159, (2010) · Zbl 1193.54035
[12] Shatanawi, W., Partially ordered cone metric spaces and coupled fixed point results, Comput. math. appl., (2010) · Zbl 1205.54044
[13] Kada, O.; Suzuki, T.; Takahashi, W., Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. japon., 44, 381-391, (1996) · Zbl 0897.54029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.